Originally Posted by not_so_insig
Are you being weaned onto another drug instead of clopixol? Generally you shouldn't stop any drug suddenly and you should be having gradually less of the depot over a period of weeks. Also as the half life is greater than oral clopixol you shouldn't be getting any side effects/very few. Withdrawing suddenly means that you are at greater risk of becoming ill.
If you are withdrawing suddenly it's best to talk to your team so that you can have a gradual withdrawal unless there's a medical reason you can't eg dangerous side effects.
If you are being weaned onto another drug can you be sure that your symptoms are being caused by clopixol rather than the new drug?
Finally is your mood ok? Generally it sounds like symptoms of low mood rather than being caused by medication.
I am not taking any other neuroleptic drugs, the only reason I was taking them is that I was forced to do it. I would stop cold turkey off any neuroleptic drug because I'm physically healthy and although many people (right down to psychiatrists) have different views on stopping my personal view is that it has to do with physical health if anything ie: body lacking proper nutrients or overloaded with chemicals which has an affect on your behaviors. Once went cold turkey off 900mg seroquel... also experienced heavy withdrawal with that oral drug, although with the injection so far I'm experiencing mild withdrawal comparatively speaking. Also clopixol even according to the psychiatrists (stupid) views is a drug that's not meant to be "weaned" because the way it apparently slowly leaves your body. But I would never wean myself off a drug, always going to stop it once I get the chance.
Also in my opinion there's no such thing as mental "illness" although there is physical illness.
I don't have a "team" or practitioners who work with me anymore.
I know my body quite well, and when I'm off drugs I don't ever experience mood-swings, low energy, irritation, low appetite, or insomnia... so I'm sure it has something to do with the drugs. Maybe the oil that gives the injection the properties to slowly release from your muscle just is sometimes giving me bits of medication and sometimes it doesn't so I experience stronger withdrawal. Because I've started to have mood swings that last anywhere from 20 minutes to a few hours.